2019, 15: 41-93. doi: 10.3934/jmd.2019013

Global rigidity of conjugations for locally non-discrete subgroups of $ {\rm {Diff}}^{\omega} (S^1) $

Institut de Mathématiques de Toulouse, Université de Toulouse, 118 Route de Narbonne F-31062, Toulouse, France

Received  June 03, 2015 Revised  January 03, 2018 Published  February 2019

We prove a global topological rigidity theorem for locally $ C^2 $-non-discrete subgroups of $ {\rm {Diff}}^{\omega} (S^1) $.

Citation: Anas Eskif, Julio C. Rebelo. Global rigidity of conjugations for locally non-discrete subgroups of $ {\rm {Diff}}^{\omega} (S^1) $. Journal of Modern Dynamics, 2019, 15: 41-93. doi: 10.3934/jmd.2019013
References:
[1]

S. Alvarez, D. Filimonov, V. Kleptsyn, D. Malicet, C. Meniño, A. Navas and M. Triestino, Groups with infinitely many ends acting analytically on the circle, preprint, 2018, arXiv: 1506.03839. Google Scholar

[2]

V. Antonov, Model of processes of cyclic evolution type. Synchronisation by a random signal, Vestn. Leningr. Univ. Ser. Mat. Mekh. Astron., 2 (1984), 67-76.   Google Scholar

[3]

V. Arnold, Small denominators I. Mappings of the circle onto itself, Translations of the American Mathematical Society (series 2), 46 (1965), 213-284.   Google Scholar

[4]

I. Baker, Fractional iteration near a fixpoint of multiplier 1, J. Australian Math. Soc., 4 (1964), 143-148.  doi: 10.1017/S144678870002334X.  Google Scholar

[5]

R. Bartle, The Elements of Integration and Lebesgue measure, Wiley Classics Library, 1995. doi: 10.1002/9781118164471.  Google Scholar

[6]

A. Candel and L. Conlon, Foliations. Ⅰ, Ⅱ, Graduate Studies in Mathematics, 23, 60. American Mathematical Society, Providence, RI, 2003. doi: 10.1090/gsm/060.  Google Scholar

[7]

C. Connell and R. Muchnik, Harmonicity of quasiconformal measures and Poisson boundaries of hyperbolic spaces, GAGA, 17 (2007), 707-769.  doi: 10.1007/s00039-007-0608-9.  Google Scholar

[8]

B. Deroin, The Poisson boundary of a locally discrete group of diffeomorphisms of the circle, Ergodic Theory and Dynamical Systems, 33 (2013), 400-415.  doi: 10.1017/S0143385711001155.  Google Scholar

[9]

B. DeroinV. Kleptsyn and A. Navas, Sur la dynamique unidimensionnelle en régularité intermédiaire, Acta Math., 199 (2007), 199-262.  doi: 10.1007/s11511-007-0020-1.  Google Scholar

[10]

B. Deroin, V. Kleptsyn and A. Navas, Towards the solution of some fundamental questions concerning group actions on the circle and codimension one foliations, preprint, 2016, arXiv: 1312.4133v3. Google Scholar

[11]

B. Deroin, D. Filimonov, V. Kleptsyn and A. Navas, A paradigm for codimension 1 foliations, to appear in Advanced Studies in Pure Mathematics. Google Scholar

[12]

J. Écalle, Les fonctions résurgentes, Publ. Math. Orsay, Vol 1: 81-05, Vol 2: 81-06, Vol 3: 85-05, 1981, 1985. Google Scholar

[13]

Y. Eliashberg and W. Thurston, Confoliations, University Lecture Series, 13, Amer. Math. Soc., Providence, RI, 1998.  Google Scholar

[14]

P. Elizarov, Y. Il'yashenko, A. Scherbakov and S. Voronin, Finitely generated groups of germs of one-dimensional conformal mappings and invariants for complex singular points of analytic foliations of the complex plane, Adv. in Soviet Math. 14 (1993) 57–105.  Google Scholar

[15]

D. Filimonov and V. Kleptsyn, Structure of groups of circle diffeomorphisms with the property of fixing nonexpandable points, Funct. Anal. Appl., 46 (2012), 191-209.  doi: 10.1007/s10688-012-0025-1.  Google Scholar

[16]

H. Furstenberg, Random walks and discrete subgroups of Lie groups, Advances in Probability and Related Topics 1, Dekker, New York 1 (1971), 1–63.  Google Scholar

[17]

E. Ghys, Sur les groupes engendrés par des difféomorphismes proches de l'identité, Bol. Soc. Bras. Mat., 24 (1993), 137-178.  doi: 10.1007/BF01237675.  Google Scholar

[18]

E. Ghys, Rigidité Différentiable des Groupes Fuchsiens, Publ. Math. I.H.E.S., 78 (1993), 163-185.   Google Scholar

[19]

E. Ghys, Groups acting on the circle, Enseign. Math., 47 (2001), 329-407.   Google Scholar

[20]

E. Ghys and P. de la Harpe, Sur les Groupes Hyperboliques d'aprés Mikhael Gromov, (Editors), Birkhäuser, Boston, 1990. Google Scholar

[21]

E. Ghys and V. Sergiescu, Sur un groupe remarquable de difféomorphismes du cercle, Comment. Math. Helv., 62 (1987), 185-239.  doi: 10.1007/BF02564445.  Google Scholar

[22]

E. Ghys and T. Tsuboi, Différentiabilité des conjugaisons entre systémes dynamiques de dimension 1, Ann. Inst. Fourier (Grenoble), 38 (1988), 215-244.  doi: 10.5802/aif.1131.  Google Scholar

[23]

G. Hector and U. Hirsch, Introduction to the Geometry of Foliations, part B, Braunschweig, Friedr. Vieweg, 1987. doi: 10.1007/978-3-322-90161-3.  Google Scholar

[24]

V. Kaimanovich, The Poisson formula for groups with hyperbolic properties, Ann. of Math. (2), 152 (2000), 659-692. doi: 10.2307/2661351.  Google Scholar

[25]

V. Kleptsyn and M. Nal'ski, Convergence of orbits in random dynamical systems on the circle, Funct. Anal. Appl., 38 (2004), 267-282.   Google Scholar

[26]

J. Moser, On commuting circle maps and simultaneous Diophantine approximations, Math. Z., 205 (1990), 105-121.  doi: 10.1007/BF02571227.  Google Scholar

[27]

I. Nakai, Separatrix for non solvable dynamics on $ {\mathbb C},0$, Ann. Inst. Fourier, 44 (1994), 569-599.  doi: 10.5802/aif.1410.  Google Scholar

[28]

I. Nakai, A rigidity theorem for transverse dynamics of real analytic foliations of co-dimension one, (Complex analytic methods in dynamical systems), Astérisque, 222 (1994), 327-343.   Google Scholar

[29] A. Navas, Groups of Circle Diffeomorphisms, Chicago Lectures in Mathematics, University of Chicago Press, 2011.  doi: 10.7208/chicago/9780226569505.001.0001.  Google Scholar
[30]

J. C. Rebelo, Ergodicity and rigidity for certain subgroups of $ {\rm Diff}^{\omega} (S^1)$, Ann. Sci. l'ENS (4), 32 (1999), 433–453. doi: 10.1016/S0012-9593(99)80019-6.  Google Scholar

[31]

J. C. Rebelo, A theorem of measurable rigidity in $ {\rm Diff}^{\omega} (S^1)$, Ergodic Theory and Dynamical Systems, 21 (2001), 1525-1561.  doi: 10.1017/S0143385701001742.  Google Scholar

[32]

J. C. Rebelo, Subgroups of $ {\rm Diff} ^{\infty}_+ (S^1)$ acting transitively on unordered 4-tuples, Transactions of the American Mathematical Society, 356 (2004), 4543-4557.  doi: 10.1090/S0002-9947-04-03466-X.  Google Scholar

[33]

J. C. Rebelo, On the higher ergodic theory of certain non-discrete actions, Mosc. Math. J., 14 (2014), 385-423.  doi: 10.17323/1609-4514-2014-14-2-385-423.  Google Scholar

[34]

J. C. Rebelo, On the structure of quasi-invariant measures for non-discrete subgroups of Diffω(S1), Proc. Lond. Math. Soc. (3), 107 (2013), 932-964.  doi: 10.1112/plms/pdt002.  Google Scholar

[35]

A. A. Shcherbakov, On the density of an orbit of a pseudogroup of conformal mappings and a generalization of the Hudai-Verenov theorem, Vestnik Movskovskogo Universiteta Mathematika, 31 (1982), 10-15.   Google Scholar

[36]

M. Shub and D. Sullivan, Expanding endomorphisms of the circle revisited, Ergodic Theory and Dynamical Systems, 5 (1985), 285-289.  doi: 10.1017/S014338570000290X.  Google Scholar

[37]

S. Sternberg, Local Cn transformations of the real line, Duke Math. J., 24 (1957), 97-102.  doi: 10.1215/S0012-7094-57-02415-8.  Google Scholar

[38]

D. Sullivan, Discrete conformal groups and measurable dynamics, Bulletin of the AMS (New Series), 6 (1982), 57-73.  doi: 10.1090/S0273-0979-1982-14966-7.  Google Scholar

[39]

A. Vershik, Dynamic theory of growth in groups: Entropy, boundaries, examples, Russian Math. Surveys, 55 (2000), 667-733.  doi: 10.1070/rm2000v055n04ABEH000314.  Google Scholar

[40]

J.-C. Yoccoz, Centralisateurs et conjugaison différentiable des difféomorphismes du cercle. Petits diviseurs en dimension 1, Astérisque, 231 (1995), 89-242.   Google Scholar

show all references

References:
[1]

S. Alvarez, D. Filimonov, V. Kleptsyn, D. Malicet, C. Meniño, A. Navas and M. Triestino, Groups with infinitely many ends acting analytically on the circle, preprint, 2018, arXiv: 1506.03839. Google Scholar

[2]

V. Antonov, Model of processes of cyclic evolution type. Synchronisation by a random signal, Vestn. Leningr. Univ. Ser. Mat. Mekh. Astron., 2 (1984), 67-76.   Google Scholar

[3]

V. Arnold, Small denominators I. Mappings of the circle onto itself, Translations of the American Mathematical Society (series 2), 46 (1965), 213-284.   Google Scholar

[4]

I. Baker, Fractional iteration near a fixpoint of multiplier 1, J. Australian Math. Soc., 4 (1964), 143-148.  doi: 10.1017/S144678870002334X.  Google Scholar

[5]

R. Bartle, The Elements of Integration and Lebesgue measure, Wiley Classics Library, 1995. doi: 10.1002/9781118164471.  Google Scholar

[6]

A. Candel and L. Conlon, Foliations. Ⅰ, Ⅱ, Graduate Studies in Mathematics, 23, 60. American Mathematical Society, Providence, RI, 2003. doi: 10.1090/gsm/060.  Google Scholar

[7]

C. Connell and R. Muchnik, Harmonicity of quasiconformal measures and Poisson boundaries of hyperbolic spaces, GAGA, 17 (2007), 707-769.  doi: 10.1007/s00039-007-0608-9.  Google Scholar

[8]

B. Deroin, The Poisson boundary of a locally discrete group of diffeomorphisms of the circle, Ergodic Theory and Dynamical Systems, 33 (2013), 400-415.  doi: 10.1017/S0143385711001155.  Google Scholar

[9]

B. DeroinV. Kleptsyn and A. Navas, Sur la dynamique unidimensionnelle en régularité intermédiaire, Acta Math., 199 (2007), 199-262.  doi: 10.1007/s11511-007-0020-1.  Google Scholar

[10]

B. Deroin, V. Kleptsyn and A. Navas, Towards the solution of some fundamental questions concerning group actions on the circle and codimension one foliations, preprint, 2016, arXiv: 1312.4133v3. Google Scholar

[11]

B. Deroin, D. Filimonov, V. Kleptsyn and A. Navas, A paradigm for codimension 1 foliations, to appear in Advanced Studies in Pure Mathematics. Google Scholar

[12]

J. Écalle, Les fonctions résurgentes, Publ. Math. Orsay, Vol 1: 81-05, Vol 2: 81-06, Vol 3: 85-05, 1981, 1985. Google Scholar

[13]

Y. Eliashberg and W. Thurston, Confoliations, University Lecture Series, 13, Amer. Math. Soc., Providence, RI, 1998.  Google Scholar

[14]

P. Elizarov, Y. Il'yashenko, A. Scherbakov and S. Voronin, Finitely generated groups of germs of one-dimensional conformal mappings and invariants for complex singular points of analytic foliations of the complex plane, Adv. in Soviet Math. 14 (1993) 57–105.  Google Scholar

[15]

D. Filimonov and V. Kleptsyn, Structure of groups of circle diffeomorphisms with the property of fixing nonexpandable points, Funct. Anal. Appl., 46 (2012), 191-209.  doi: 10.1007/s10688-012-0025-1.  Google Scholar

[16]

H. Furstenberg, Random walks and discrete subgroups of Lie groups, Advances in Probability and Related Topics 1, Dekker, New York 1 (1971), 1–63.  Google Scholar

[17]

E. Ghys, Sur les groupes engendrés par des difféomorphismes proches de l'identité, Bol. Soc. Bras. Mat., 24 (1993), 137-178.  doi: 10.1007/BF01237675.  Google Scholar

[18]

E. Ghys, Rigidité Différentiable des Groupes Fuchsiens, Publ. Math. I.H.E.S., 78 (1993), 163-185.   Google Scholar

[19]

E. Ghys, Groups acting on the circle, Enseign. Math., 47 (2001), 329-407.   Google Scholar

[20]

E. Ghys and P. de la Harpe, Sur les Groupes Hyperboliques d'aprés Mikhael Gromov, (Editors), Birkhäuser, Boston, 1990. Google Scholar

[21]

E. Ghys and V. Sergiescu, Sur un groupe remarquable de difféomorphismes du cercle, Comment. Math. Helv., 62 (1987), 185-239.  doi: 10.1007/BF02564445.  Google Scholar

[22]

E. Ghys and T. Tsuboi, Différentiabilité des conjugaisons entre systémes dynamiques de dimension 1, Ann. Inst. Fourier (Grenoble), 38 (1988), 215-244.  doi: 10.5802/aif.1131.  Google Scholar

[23]

G. Hector and U. Hirsch, Introduction to the Geometry of Foliations, part B, Braunschweig, Friedr. Vieweg, 1987. doi: 10.1007/978-3-322-90161-3.  Google Scholar

[24]

V. Kaimanovich, The Poisson formula for groups with hyperbolic properties, Ann. of Math. (2), 152 (2000), 659-692. doi: 10.2307/2661351.  Google Scholar

[25]

V. Kleptsyn and M. Nal'ski, Convergence of orbits in random dynamical systems on the circle, Funct. Anal. Appl., 38 (2004), 267-282.   Google Scholar

[26]

J. Moser, On commuting circle maps and simultaneous Diophantine approximations, Math. Z., 205 (1990), 105-121.  doi: 10.1007/BF02571227.  Google Scholar

[27]

I. Nakai, Separatrix for non solvable dynamics on $ {\mathbb C},0$, Ann. Inst. Fourier, 44 (1994), 569-599.  doi: 10.5802/aif.1410.  Google Scholar

[28]

I. Nakai, A rigidity theorem for transverse dynamics of real analytic foliations of co-dimension one, (Complex analytic methods in dynamical systems), Astérisque, 222 (1994), 327-343.   Google Scholar

[29] A. Navas, Groups of Circle Diffeomorphisms, Chicago Lectures in Mathematics, University of Chicago Press, 2011.  doi: 10.7208/chicago/9780226569505.001.0001.  Google Scholar
[30]

J. C. Rebelo, Ergodicity and rigidity for certain subgroups of $ {\rm Diff}^{\omega} (S^1)$, Ann. Sci. l'ENS (4), 32 (1999), 433–453. doi: 10.1016/S0012-9593(99)80019-6.  Google Scholar

[31]

J. C. Rebelo, A theorem of measurable rigidity in $ {\rm Diff}^{\omega} (S^1)$, Ergodic Theory and Dynamical Systems, 21 (2001), 1525-1561.  doi: 10.1017/S0143385701001742.  Google Scholar

[32]

J. C. Rebelo, Subgroups of $ {\rm Diff} ^{\infty}_+ (S^1)$ acting transitively on unordered 4-tuples, Transactions of the American Mathematical Society, 356 (2004), 4543-4557.  doi: 10.1090/S0002-9947-04-03466-X.  Google Scholar

[33]

J. C. Rebelo, On the higher ergodic theory of certain non-discrete actions, Mosc. Math. J., 14 (2014), 385-423.  doi: 10.17323/1609-4514-2014-14-2-385-423.  Google Scholar

[34]

J. C. Rebelo, On the structure of quasi-invariant measures for non-discrete subgroups of Diffω(S1), Proc. Lond. Math. Soc. (3), 107 (2013), 932-964.  doi: 10.1112/plms/pdt002.  Google Scholar

[35]

A. A. Shcherbakov, On the density of an orbit of a pseudogroup of conformal mappings and a generalization of the Hudai-Verenov theorem, Vestnik Movskovskogo Universiteta Mathematika, 31 (1982), 10-15.   Google Scholar

[36]

M. Shub and D. Sullivan, Expanding endomorphisms of the circle revisited, Ergodic Theory and Dynamical Systems, 5 (1985), 285-289.  doi: 10.1017/S014338570000290X.  Google Scholar

[37]

S. Sternberg, Local Cn transformations of the real line, Duke Math. J., 24 (1957), 97-102.  doi: 10.1215/S0012-7094-57-02415-8.  Google Scholar

[38]

D. Sullivan, Discrete conformal groups and measurable dynamics, Bulletin of the AMS (New Series), 6 (1982), 57-73.  doi: 10.1090/S0273-0979-1982-14966-7.  Google Scholar

[39]

A. Vershik, Dynamic theory of growth in groups: Entropy, boundaries, examples, Russian Math. Surveys, 55 (2000), 667-733.  doi: 10.1070/rm2000v055n04ABEH000314.  Google Scholar

[40]

J.-C. Yoccoz, Centralisateurs et conjugaison différentiable des difféomorphismes du cercle. Petits diviseurs en dimension 1, Astérisque, 231 (1995), 89-242.   Google Scholar

[1]

Laurent Di Menza, Virginie Joanne-Fabre. An age group model for the study of a population of trees. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020464

[2]

Tian Ma, Shouhong Wang. Topological phase transition III: Solar surface eruptions and sunspots. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020350

[3]

Giuseppina Guatteri, Federica Masiero. Stochastic maximum principle for problems with delay with dependence on the past through general measures. Mathematical Control & Related Fields, 2020  doi: 10.3934/mcrf.2020048

[4]

Lars Grüne, Matthias A. Müller, Christopher M. Kellett, Steven R. Weller. Strict dissipativity for discrete time discounted optimal control problems. Mathematical Control & Related Fields, 2020  doi: 10.3934/mcrf.2020046

[5]

Cuicui Li, Lin Zhou, Zhidong Teng, Buyu Wen. The threshold dynamics of a discrete-time echinococcosis transmission model. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020339

[6]

Vieri Benci, Marco Cococcioni. The algorithmic numbers in non-archimedean numerical computing environments. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020449

[7]

Héctor Barge. Čech cohomology, homoclinic trajectories and robustness of non-saddle sets. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020381

[8]

Ying Lin, Qi Ye. Support vector machine classifiers by non-Euclidean margins. Mathematical Foundations of Computing, 2020, 3 (4) : 279-300. doi: 10.3934/mfc.2020018

[9]

Leilei Wei, Yinnian He. A fully discrete local discontinuous Galerkin method with the generalized numerical flux to solve the tempered fractional reaction-diffusion equation. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020319

[10]

Yuri Fedorov, Božidar Jovanović. Continuous and discrete Neumann systems on Stiefel varieties as matrix generalizations of the Jacobi–Mumford systems. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020375

[11]

Haixiang Yao, Ping Chen, Miao Zhang, Xun Li. Dynamic discrete-time portfolio selection for defined contribution pension funds with inflation risk. Journal of Industrial & Management Optimization, 2020  doi: 10.3934/jimo.2020166

[12]

Christopher S. Goodrich, Benjamin Lyons, Mihaela T. Velcsov. Analytical and numerical monotonicity results for discrete fractional sequential differences with negative lower bound. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020269

[13]

Yangrong Li, Shuang Yang, Qiangheng Zhang. Odd random attractors for stochastic non-autonomous Kuramoto-Sivashinsky equations without dissipation. Electronic Research Archive, 2020, 28 (4) : 1529-1544. doi: 10.3934/era.2020080

[14]

Pengyu Chen. Non-autonomous stochastic evolution equations with nonlinear noise and nonlocal conditions governed by noncompact evolution families. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020383

[15]

Lin Shi, Xuemin Wang, Dingshi Li. Limiting behavior of non-autonomous stochastic reaction-diffusion equations with colored noise on unbounded thin domains. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5367-5386. doi: 10.3934/cpaa.2020242

[16]

Dan Zhu, Rosemary A. Renaut, Hongwei Li, Tianyou Liu. Fast non-convex low-rank matrix decomposition for separation of potential field data using minimal memory. Inverse Problems & Imaging, , () : -. doi: 10.3934/ipi.2020076

[17]

Bernard Bonnard, Jérémy Rouot. Geometric optimal techniques to control the muscular force response to functional electrical stimulation using a non-isometric force-fatigue model. Journal of Geometric Mechanics, 2020  doi: 10.3934/jgm.2020032

2019 Impact Factor: 0.465

Metrics

  • PDF downloads (107)
  • HTML views (784)
  • Cited by (0)

Other articles
by authors

[Back to Top]